Another proof of Jakobson's Theorem and related results

Research output: Contribution to journalArticle

43 Scopus citations

Abstract

The author shows that any family C2-close to fα(x) = 1 − αx2(2 − ε ≤ α ≤ 2) satisfies Jakobson's theorem: For a positive measure set of α the transformation fα has an absolutely continuous invariant measure. He also indicates some generalizations.

Original languageEnglish (US)
Pages (from-to)93-109
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume8
Issue number1
DOIs
StatePublished - Mar 1988
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Another proof of Jakobson's Theorem and related results'. Together they form a unique fingerprint.

  • Cite this